Periodical (Journal)

ISSN  :   1312-885X ( Print )   |   1314-7552 ( Online )   Active

Aim & Scope
Applied Mathematical Sciences is an international journal published by Hikari Ltd since 2007. The aim of the journal is to provide fast publication of refereed, high quality original research papers in all areas of applied mathematical sciences. Applied Mathematical Sciences publishes also refereed, survey papers, expository papers, papers on mathematical education, etc. [1]

Go to Website

2023 - VOLUME 17, ISSUE 13